Maximal functions transference for groups of operators

Blower, G. (2000) Maximal functions transference for groups of operators. Proceedings of the Edinburgh Mathematical Society, 43 (1). pp. 57-71. ISSN 0013-0915

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the Edinburgh Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
149281
Deposited By:
Deposited On:
23 Nov 2020 12:00
Refereed?:
Yes
Published?:
Published
Last Modified:
24 Nov 2020 09:00